# SDR DHL2001742008

- Difficulty date: July 31, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GROUND DETECTOR LIGHT ILLUMINATED FOR NR 3 ENGINE FIRE PROTECTION SYSTEM. REPOSITIONED NR 3 FIRE LOOP AND SECURED FIRE LOOP FWD CONNECTOR OPS CHECK GOOD ALL IAW 727 MM 26-11-012.
